# SDR NOCA0406

- Difficulty date: January 14, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Fuselage
- Component: Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 GIRT BAR DEPLOYMENT CABLES DISCONNECTED. REPLACED SLIDE ASSEMBLY. STATEMENT PROVIDED BY MECHANIC INDICATES CABLES WERE BROKEN AT THE GIRT BAR ATTACH POINT. THIS WAS DISCOVERED DURING A FLEET CAMPAIGN DIRECTIVE DUE TO OTHER PROBLEMS ON 767 FLEET EMERGENCY ESCAPE SLIDES.
